Follow
Giuseppe Da Prato
Giuseppe Da Prato
Scuola Normale
Verified email at sns.it
Title
Cited by
Cited by
Year
Stochastic equations in infinite dimensions
G Da Prato, J Zabczyk
Cambridge university press, 2014
75342014
Ergodicity for infinite dimensional systems
G Da Prato, J Zabczyk
Cambridge university press, 1996
20091996
Representation and control of infinite dimensional systems
A Bensoussan, G Da Prato, MC Delfour, SK Mitter
Birkhäuser 1, 1992-1993, 2007
18422007
Sommes d'opérateurs linéaires et équations différentielles opérationelles
D Prato
J. Math. pures appl. 54, 305, 1975
6151975
Differential operators with non dense domain
G Da Prato, E Sinestrari
Annali della scuola normale superiore di pisa-classe di scienze 14 (2), 285-344, 1987
5501987
Second order partial differential equations in Hilbert spaces
G Da Prato, J Zabczyk
Cambridge University Press, 2002
5312002
An introduction to infinite-dimensional analysis
G Da Prato
Springer Science & Business Media, 2006
4562006
Kolmogorov equations for stochastic PDEs
G Da Prato
Springer Science & Business Media, 2004
3512004
Strong solutions to the stochastic quantization equations
G Da Prato, A Debussche
The Annals of Probability 31 (4), 1900-1916, 2003
3372003
The stochastic burgers equation
G Da Prato, G Da Prato
Kolmogorov Equations for Stochastic PDEs, 131-153, 2004
3352004
Equations d'évolution abstraites non linéaires de type parabolique
G Da Prato, P Grisvard
Annali di Matematica Pura ed Applicata 120, 329-396, 1979
3121979
Hamilton-Jacobi equations in Hilbert spaces
V Barbu, G Da Prato
(No Title), 1983
2461983
Regularity of solutions of linear stochastic equations in Hilbert spaces
G Da Prato, S Kwapieň, J Zabczyk
Stochastics: An International Journal of Probability and Stochastic …, 1988
2301988
Ergodicity for the 3D stochastic Navier–Stokes equations
G Da Prato, A Debussche
Journal de mathématiques pures et appliquées 82 (8), 877-947, 2003
2252003
Two-dimensional Navier–Stokes equations driven by a space–time white noise
G Da Prato, A Debussche
Journal of Functional Analysis 196 (1), 180-210, 2002
2222002
Stochastic cahn-hilliard equation
G Da Prato, A Debussche
Nonlinear analysis: theory, methods & applications 26 (2), 241-263, 1996
2201996
The viability theorem for stochastic differential inclusions
JP Aubin, GD Prato
Stochastic Analysis and Applications 16 (1), 1-15, 1998
1791998
Linear integro-differential equations in Banach spaces
G Da Prato, M Iannelli
Rendiconti del Seminario Matematico della Universita di Padova 62, 207-219, 1980
172*1980
Periodic and almost periodic solutions for semilinear stochastic equations
G Da Prato, C Tudor
Stochastic Analysis and Applications 13 (1), 13-33, 1995
1451995
Strong uniqueness for stochastic evolution equations in Hilbert spaces perturbed by a bounded measurable drift
G Da Prato, F Flandoli, E Priola, M Röckner
1422013
The system can't perform the operation now. Try again later.
Articles 1–20